Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is itching a side effect of atripla?

Premium Questions

doctor1 MD

went to the dr and was prescribed a generic Atripla for PeP but have been getting sick. Are these side effects of medicine or stress? 1. Excess sweating 2. Fatigue 3. Vivid dreams 4. Sometimes cough infrequent ...

doctor1 MD

and toning and moisturising it but nothing. My skin therapist wants to put me on acutane and I'm on atripla and septrin. Will this combination have side effects and will it actually work for the acne? Help, Stressed ...

doctor1 MD

we've been chatting with the reports you glanced over. the hiv+ meds i've been on for 8 plus years have not bothered me at all.. never have. no side effects from the atripla . the body temperature ...

doctor1 MD

but she always take atripla at 9:00pm is it really the side effect of atripla? She usually take Atripla ...My sister have been on Atripla and bactirm for over 15 months and her CD4 rises from 45 to 145 ...

doctor1 MD

Can I say Atripla is not working? my sister is on Atripla and after 15 months of use her viral load is 184 and her CD4 is increasing gradually from 45 to 150 and the last test is 134 shall I see medication ...

Public Forum Discussions

doctor1 MD

sure because of the side effects of atripla to the baby ...Morning, i have just started Atripla on the 23rd August and i intend to have a second child next ...

doctor1 MD

and reading about the effects of atripla. I have been on various drugs in the past and Ithink I am left ... is between 700 and 800. I am presently on atripla n so much trying to conceive. I discussed this with my ...

doctor1 MD

was told would happen being on stribild( having warfarin reduce). Would this side effect Dizziness ...Recently switch to Stribild from Atripla its been 13days now since the switch, But in the last 4 ...

doctor1 MD

I have been taking Atripla for the over a year now and I really haven t had any side affects to it but he wants to change my meds to Genvoya. he said it better on the liver and not much side affects ...

doctor1 MD

i m a 48 year old male...i have hiv , and taking atripla ...i m now undetectable and over all feel ... lump at the base of my neck on the left side..just at the collar bone. should i be concerned or not ...

doctor1 MD

Im hiv postive and started on treatment (atripla) 4 weeks ago..............I took mephedrone last night, small amount and im now worried it will have stopped my atripla working? Maybe long term problems ...

doctor1 MD

I am a retired nurse who contracted Aids probably from a needlesatilck. I didn t realize l had a problem until I had retired from Kaiser Permanente. My physician has prescribed Atripla ...

doctor1 MD

Hi I have a friend that have been taken Odefsey since November 2016 after stopping Atripla , please tell me the side affects that can accur. The symptoms he said are yellow in the celava, some stomach ...

doctor1 MD

I stared my Atripla treatment on October 23 2011. After 2 months on I suffer from nightmares ... m having is I continue to have disco ford on my left side lower chest, back and under arm ...

doctor1 MD

I read that Hydrogen peroxide treatment - food grade, mixed with water - can help oxygenate the blood and promote healthy blood. I know it´s not a cure, but as I´m taking ATRIPLA, I wonder ...

Mobile Questions and Answers

doctor1 MD

Hello. Thanks for writing to us. Absolutely not. Never ix alcohol and neth with any of the medicines. There can be an interaction causing an adverse effect. Regards, Dr. Rakhi Tayal ,For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal . Do click on thanks button if it is helpful.

doctor1 MD

Hello. Thanks for writing to us. Biotin does not interfere with the absorption or action of HIV medicines. You can take these simultaneously. I hope this information has been both informative and helpful for you. Regards, Dr. Praveen Tayal . For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal drtayal72@gmail.com